EPJ Web Conf.
Volume 173, 2018Mathematical Modeling and Computational Physics 2017 (MMCP 2017)
|Number of page(s)||4|
|Section||Mathematical Modeling and Methods|
|Published online||14 February 2018|
Functional Integral Approach to the Solution of a System of Stochastic Differential Equations
1 Laboratory of Information Technologies, Joint Institute for Nuclear Research, Dubna, Russia
2 Peoples’ Friendship University of Russia (RUDN University), Moscow, Russia
3 Institute of Mathematics, National Academy of Sciences of Belarus, Minsk, Belarus
4 Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Russia
Published online: 14 February 2018
A new method for the evaluation of the characteristics of the solution of a system of stochastic differential equations is presented. This method is based on the representation of a probability density function p through a functional integral. The functional integral representation is obtained by means of the Onsager-Machlup functional technique for a special case when the diffusion matrix for the SDE system defines a Riemannian space with zero curvature.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (http://creativecommons.org/licenses/by/4.0/).
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.